# SDR UIEA2017081001452

- Difficulty date: August 10, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 84,972 hours, 22,062 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START AFTER LANDING, TWO ATTEMPTS,  APU FAULT ON BOTH, BITE CHECKED APU ECU, NO HARD FAULTS.  OPS CHECKED APU IAW 49-00-00 CHECKS GOOD.
